RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 5, Pages 143–160 (Mi msb132)  

This article is cited in 2 scientific papers (total in 2 papers)

On the de la Vallé-Poussin theorem on the uniqueness of the trigonometric series representing a function

N. N. Kholshchevnikova

Moscow State Technological University "Stankin"

Abstract: The de la Vallé-Poussin theorem states that if a trigonometric series converges to a finite integrable function $f$ everywhere outside a countable set $E$, then it is the Fourier series of $f$. In this paper the theorem is shown to hold also if the exceptional set $E$ is a union of finitely many $H$-sets.

DOI: https://doi.org/10.4213/sm132

Full text: PDF file (277 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:5, 767–784

Bibliographic databases:

UDC: 517.5
MSC: Primary 42A20, 42A24; Secondary 42A63
Received: 05.10.1995

Citation: N. N. Kholshchevnikova, “On the de la Vallé-Poussin theorem on the uniqueness of the trigonometric series representing a function”, Mat. Sb., 187:5 (1996), 143–160; Sb. Math., 187:5 (1996), 767–784

Citation in format AMSBIB
\Bibitem{Kho96}
\by N.~N.~Kholshchevnikova
\paper On the de la Vall\'e-Poussin theorem on the~uniqueness of the~trigonometric series representing a~function
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 5
\pages 143--160
\mathnet{http://mi.mathnet.ru/msb132}
\crossref{https://doi.org/10.4213/sm132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1400357}
\zmath{https://zbmath.org/?q=an:0873.42004}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 5
\pages 767--784
\crossref{https://doi.org/10.1070/SM1996v187n05ABEH000132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VK60300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030496802}


Linking options:
  • http://mi.mathnet.ru/eng/msb132
  • https://doi.org/10.4213/sm132
  • http://mi.mathnet.ru/eng/msb/v187/i5/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Kholshchevnikova, “Theorems on unions of $U$-sets”, Math. Notes, 67:5 (2000), 657–664  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Al-Btoush R., Kh Al-Oushoush Nizar Kh., “Approximation of Contionuous Functions By Vallee-Poussin'S Sums”, Ital. J. Pure Appl. Math., 2017, no. 37, 541–552  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:411
    Full text:105
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020